# SDR WVER0711201606

- Difficulty date: July 11, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 12,114 hours, 9,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340942S
- Condition: Corroded
- Location: Bs 280
- Part time: 12,114 hours, 9,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT  BS 280 CROSSBEAM CORRODED BETWEEN RBL 9.0 AND RBL 12.0.
